# SDR 8HBR20180626017

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N49191
- Make and model: Cessna 152
- Aircraft serial: 15281184
- Aircraft time: 23,058 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: K3975
- Condition: Failed
- Location: Magneto
- Part time: 610 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO COIL FAILURE AFTER 610 HOURS.
